Wondering if any of you guys can offer any advice?
I am 37 yrs old and have been on TRT (125mg Sustanon per week) for around 2 years now.
I ended up turning to TRT after foolishly using Propecia (finasteride) and later Saw Palmetto to block DHT. This had disastrous effects and I became a heavily effected ‘Post Finasteride Syndrome’ sufferer.
I had every symptom of low testosterone (more like NO testosterone) along with a plethora of other symptoms that did not lift in over 4 years before I turned to TRT.
Propecia also left me Hypothyroid which I am treated for (t4).
It wasnt until I began TRT that I managed to start getting my life back. Although still not completely over the issues I had from this drug, over the last 2 years the TRT has enabled me to get my life back. I have regained muscle mass (lost 12kg before trt), regained my sexual health, and mental health is a lot better. TRT in fact saved my life if Im completely honest.
Anyway, I am now experiencing frequent urination, weak flow, and post urination dribbling. My GP here in the UK gave me the dreaded digit examination and told me my prostate was slightly enlarged and has given me Flomax. Which I am reluctant to take after all the sexual health issues i previously experienced.
I have been doing my research and it seems it can be caused by E2 not being controlled. previously I took 0.5mg of Anastrazole every couple of weeks. but my E2 numbers were always pretty good.
I have just ordered new blood tests to check my levels of T/E2 and am waiting on the results. since the test I have now upped my dose of Anastrazol to 0.5mg once per week just after shot. I have been doing this dose for 3 or 4 weeks now but the symptoms are not relieved.
Can anyone offer any advice at all? …
My huge fear now is that I will have to stop TRT and go back to the misery I was living in before it, due to this prostate issue.